Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Planar Wulff shape is unique equilibrium


Author: Frank Morgan
Journal: Proc. Amer. Math. Soc. 133 (2005), 809-813
MSC (2000): Primary 49K99
Published electronically: September 20, 2004
MathSciNet review: 2113931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In $\mathbf{R}^2$, for any norm, an immersed closed rectifiable curve in equilibrium for fixed area must be the Wulff shape (possibly with multiplicity).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 49K99

Retrieve articles in all journals with MSC (2000): 49K99


Additional Information

Frank Morgan
Affiliation: Department of Mathematics and Statistics, Williams College, Williamstown, Massachusetts 01267
Email: frank.morgan@williams.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07661-0
PII: S 0002-9939(04)07661-0
Received by editor(s): March 30, 2003
Received by editor(s) in revised form: November 3, 2003
Published electronically: September 20, 2004
Communicated by: David Preiss
Article copyright: © Copyright 2004 Frank Morgan